@Article{JCM-37-261, author = {Li , Jin and Rui , Hongxing}, title = {Extrapolation Methods for Computing Hadamard Finite-Part Integral on Finite Intervals}, journal = {Journal of Computational Mathematics}, year = {2018}, volume = {37}, number = {2}, pages = {261--277}, abstract = {

In this paper, we present the composite rectangle rule for the computation of Hadamard finite-part integrals in boundary element methods with the hypersingular kernel 1/(x−s)and we obtain the asymptotic expansion of error function of the middle rectangle rule. Based on the asymptotic expansion, two extrapolation algorithms are presented and their convergence rates are proved, which are the same as the Euler-Maclaurin expansions of classical middle rectangle rule approximations. At last, some numerical results are also illustrated to confirm the theoretical results and show the efficiency of the algorithms.

}, issn = {1991-7139}, doi = {https://doi.org/10.4208/jcm.1802-m2017-0027}, url = {http://global-sci.org/intro/article_detail/jcm/12679.html} }